A Kallman-Rota Inequality for Evolution Semigroups

Full text for this resource is not available from the Research Repository.

Buşe, Constantin and Dragomir, Sever S (2004) A Kallman-Rota Inequality for Evolution Semigroups. Mathematical Inequalitites and Applications, 7 (1). pp. 95-101. ISSN 1331-4343


A Kallman-Rota type inequality for evolution semigroups and applications for real valued functions are given.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2539
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7693, Kallman-Rota inequality, evolution semigroups
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login